# SDR 2020FA0000014

- Difficulty date: November 12, 2019
- Submitted: January 8, 2020
- Operation: General aviation
- Aircraft: N6832Y
- Make and model: Cessna 310R
- Aircraft serial: 310R2121
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 4420W
- Part serial: 26935
- Condition: Failed
- Location: Vacuum System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM PUMP FAILED IN LESS THAN 10 HOURS OPERATION.  PROBABLY CAUSED BY DE-ICE CONTROL.  VALVE RELIEF PRESSURE SET AT 5 PSI, SHOULD BE SET AT 1.5 PSI TO PREVENT OVERWORKING VACUUM PUMP.
